Any helpful hints? Yes, I love the "freedom from food" that it gives me; but oh, the nausea is devastating! I feel as if I am constantly going to hurl; I can't drink as much water as I used to. The thought of food just makes me sick, but I eat anyway, because I'm hungry, and I know I need to. I am just this week taking 1 in the am, and 1 in the pm- trying to hold on, hoping that the nausea will subside.
Second week of contrave, and the nausea is debilitating. .?
Question posted by Bigbetty on 25 Aug 2015
Last updated on 13 April 2022 by Tinylele12
I am the same way.. It veins at night and Carrie’s into the morning.. What has anybody done to help with nausea or does it go away week 3???
Bonine works. Non-drowsy Dramamine works. Try eating some protein before you take the pill. I second joining the facebook group. Tons of people there. There is always someone there who has had any problem you might have had.
Hi Betty, Have you tried Bonine? It works and there is no contradiction with the medication. You can get it at the drug store in the motion sickness aisle. Also lots of water even when you feel queasy it helps it to subside..
If you are on Facebook please join our group.. Contrave support group.. They have a ton of answers and encouragement for anyone on Contrave. Good luck!
I took something for nausea every time I got nauseated. I started to stop because of it but it stopped after two weeks.
- Contrave uses and safety info
- Contrave prescribing info & package insert (for Health Professionals)
- Side effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.